# SDR QXEA0000585

- Difficulty date: February 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE/EMERGENCY DOOR FORWARD BOTTOM CORNER PROFILE CRACKED.  REPAIRED IAW HORIZON AIR EA 4-52-328 AND SRM 51-31-01.
